Catalog Home Page

Hypergroup structures on the set of natural numbers

Bloom, W.R. and Selvanathan, S. (1986) Hypergroup structures on the set of natural numbers. Bulletin of the Australian Mathematical Society, 33 (1). pp. 89-102.

Link to Published Version:
*Subscription may be required


Every hermitian hypergroup structure on the set of nonnegative integers can be generated by a family of real-valued continuous functions defined on a compact interval. we characterise such structures in terms of properties of the generating functions.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1986 Australian Mathematical Society
Item Control Page Item Control Page